# SDR UIEA2018013100158

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,233 hours, 14,467 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OIL FILTER EICAS.  PERFORMED AN ENGINE RUN IAW AMM 71-00-00.  MESSAGE CLEARED, NO DEFECTS NOTED.
